# SDR ASOA201705221590

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 22,147 hours, 15,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 280 BETWEEN STRINGERS 26 & 27L.  REMOVED CORROSION IAW SRM 51-21-06-001-001 A01. PERFORMED UT THICKNESS INSPECTION IAW CRJ 900 NDTM PT.1, 51-20-004-270 A01 OF BUTTSTRAP. MIN THICKNESS IS .076" ORIGINAL IS .080". REMOVED IS .004". PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT.1, 51-20-006-230 A01. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH  EA 45-2017-071 AND ECTC EA 45- 2017-071.  INSTALLED 17 RIVETS IAW SRM 51-42-06-001-001 A01. RESTORED FINISH IAW SRM 51-21-16-001-001 A01. APPLIED CIC TO REWORKED AREA IAW SRM 51-21-11-001-001 A01.
